# SDR FDEA200907152624

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53831217200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN UPPER FRAME FOOT C 42 LT AFTER FASTENER REMOVAL A CRACK. REPAIR PERFORMED BY OVERSIZING THE HOLE UNTIL CRACK REMOVAL IAW. RAS 018309/010/2009 ISSA. , APPROVED BY EA 6-5310-131257.
